# SDR AALA201707139013

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- System (JASC): 2565 · Escape Slide
- Part: Case
- Part number: D31865310
- Part serial: A6704
- Condition: Delaminated
- Location: Rt Ovrwg Slide
- Part time: 50,723 hours, 6,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY ESCAPE SLIDE ENCLOSURE FACE IS DELAMINATED. SLIDE WAS REMOVED AND INSTALLED.
